# SDR N6WA202001201901

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 37,944 hours, 25,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON. CHARGED AIRCRAFT BATTERY PACKS FOR SIX HOURS PER MX-043 INSERTED BEFORE AMM 33-15-17. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW CRJ 700 33-51-00. OPS CHECK GOOD. OK FOR SERVICE.
